MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE; GELWEAVE SIENNA PLEXUS

VASCUTEK LTD GELWEAVE; GELWEAVE SIENNA PLEXUS
Model Number GELWEAVE SIENNA PLEXUS
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The site advised that the device is not available as it was remains in situ within the patients anatomy.(b)(4).Vascutek ltd.Considers this event as closed.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process, if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
Reported graft leakage through the fibres which was located close to the anastomosis to the valsalva root.The area of bleeding on the graft and the anastomosis site was wrapped with another gelweave graft to apply pressure and sealants were also applied in-between the two grafts to help control the bleeding.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE SIENNA PLEXUS
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key12340799
Report Number9612515-2021-00021
Device Sequence Number3938729
Product Code DSY
UDI-Device Identifier05037881997827
UDI-Public05037881997827
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060142
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberGELWEAVE SIENNA PLEXUS
Device Catalogue Number73341088/8RM-G
Device Lot Number21732105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR